I am going to make an appointment with my doc to see if I can have the Lexapro dosage upped, but I am on the max dose that doctors typically give to patients.. which is 20 mgs.
It's frustrating and I get so sad and I have my highs and lows, but mostly just lows.
I really don't even know how to feel happy in new relationships or anything. I just always find the negative in everything.
I don't know what to do but I need to get on either another med or have my dosage upped I think.
Maree- the last time I got my paints out was 3 weeks ago. Last time I sketched was over a month ago. *sigh* I miss painting and I think I need to start painting again because I was a lot happier when I was doing things I enjoyed..
The mall SCARES me and you know that!! hehe....
I think I might be getting worse with my panic.. I don't know. It feels hopeless, and makes me even more depressed because I feel like I will never be normal without meds again.
And I can't stop drinking. Help.
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."
DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
RX: Lorazepam (1 MG a day), Lexapro (20 MG a day), Tylonel for the TMJ and Migraines